# SDR CALA2023120803583

- Difficulty date: December 7, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 63,944 hours, 28,035 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG15236
- Condition: Faulty
- Location: Nr 1 Eng Vsv
- Part time: 16,843 hours, 8,660 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

COMPRESSOR VANE DISPLAYED ON UPPER ECAM SCREEN. - ENG. ENG 1 COMPRESSOR VANE ECAM ON TO ROLL.RTO T/S IAW TSM 75-30-00-810-845-A. PER TOMC ENGINE DESK, THIS IS A POST SB 75-0122 ENGINE. FADEC 1B GIVES THE FAULT ACRONYM SVATK AND THERE ARE 3 MORE OCCURANCES IN FADEC 1 FAULT HISTORY, LEG 4, 61, AND 62. IAW TSM, THE VSV ACTUATOR MUST BE REPLACED. ACTUATOR, VARIA OFF 31-7532-9-0002 5236 ON 31-7532-9-0002 4097 ACTUATOR, VARIA OFF 31-7532-9-0002 5236 ON 0000 REPLACED #1 VSV ACTUATOR, REF AMM 75-32-41-400-010-A-01. PARTS USED: 40-0602-3-0048,QTY :1 31-7532-3-0005,QTY :1 31-7532-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1730102 SN OFF 5236.
